Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Inner amenability and fullness


Author: Marie Choda
Journal: Proc. Amer. Math. Soc. 86 (1982), 663-666
MSC: Primary 46L35
MathSciNet review: 674101
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ G$ be a countable group which is not inner amenable. Then the II$ _{1}$-factor $ M$ is full in the following cases:

(1) $ M$ is given by the group measure space construction from a triple $ (X,\mu ,G)$ with respect to a strongly ergodic measure preserving action of $ G$ on a probability space $ (X,\mu )$.

(2) $ M$ is the crossed product of a full II$ _{1}$-factor by $ G$ with respect to an action.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L35

Retrieve articles in all journals with MSC: 46L35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1982-0674101-6
Keywords: Factor, group algebra, crossed product, ergodicity
Article copyright: © Copyright 1982 American Mathematical Society